标题:A few expanding integrable models of WKI hierarchy and their Hamiltonian structures
作者:Sun, Kaishi ;Liu, Fasheng
作者机构:[Sun, Kaishi ] College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao, China;[Liu, Fasheng ] College 更多
通讯作者:Sun, Kaishi
来源:Computer Modelling and New Technologies
出版年:2014
卷:18
期:11
页码:219-226
摘要:The integrable coupling of the WKI hierarchy is obtained by the perturbation approach. With the help of a higher dimensional loop algebra, the coupling integrable couplings of the WKI hierarchy are obtained, respectively. Their Hamiltonian structures are worked out by employing the component-trace identities and variational identity.
收录类别:EI
资源类型:期刊论文
TOP